Volume 2016

Issue 2

Note on Using Radial Basis Functions Method for Solving Nonlinear Integral Equations
Ahmad Golbabai, Omid Nikan, Jaber Ramezani Tousi
Volume 2016, Issue 2, Year 2016 Article ID cna-00257, Pages 81-91
Published: 13 May 2016

Thermal Radiation Effects on Squeezing Flow Casson Fluid between Parallel Disks
Sheikh Irfanullah Khan, Umar Khan, Naveed Ahmed, Syed Tauseef Mohyud-Din
Volume 2016, Issue 2, Year 2016 Article ID cna-00233, Pages 92-107
Published: 13 May 2016

Exact solutions for the family of third order Korteweg de-Vries equations
Luwai Wazzan
Volume 2016, Issue 2, Year 2016 Article ID cna-00242, Pages 108-117
Published: 13 May 2016

Unsteady mixed convection of a micropolar fluid past a circular cylinder due to time-dependent free stream velocity and temperature
Nepal C. Roy, Rama Subba Reddy Gorla
Volume 2016, Issue 2, Year 2016 Article ID cna-00259, Pages 118-143
Published: 28 June 2016

Application of Fractional Order Legendre Polynomials: a New Procedure for Solution of Linear and Nonlinear Fractional Differential Equations under m-point Nonlocal Boundary Conditions
Hammad Khalil, Mohammed Mehdi Rashidi, Rahmat Ali Khan
Volume 2016, Issue 2, Year 2016 Article ID cna-00245, Pages 144-166
Published: 28 June 2016

Construction of local integro quintic splines
T. Zhanlav, R. Mijiddorj, H. Behforooz
Volume 2016, Issue 2, Year 2016 Article ID cna-00267, Pages 167-179
Published: 28 June 2016

Hydromagnetic flow and heat transfer of an upper-convected Maxwell fluid in a parallel plate channel with stretching walls
K. Vajravelu, G. Gregory, Ronald Li, M. Dewasurendra, K.V. Prasad
Volume 2016, Issue 2, Year 2016 Article ID cna-00274, Pages 180-192
Published: 29 July 2016

Numerical Solutions of the Coupled Klein-Gordon-Schrödinger Equations by Differential Quadrature Methods
Thoudam Roshan
Volume 2016, Issue 2, Year 2016 Article ID cna-00273, Pages 193-210
Published: 02 October 2016

Numerical study of nonlinear singular fractional differential equations arising in biology by operational matrix of shifted Legendre polynomials
D. Jabari Sabeg, R. Ezzati
Volume 2016, Issue 2, Year 2016 Article ID cna-00276, Pages 211-217
Published: 02 October 2016

Approximate solutions of time fractional Kawahara and modified Kawahara equations by Fractional complex transform
Bhausaheb R. Sontakke, Amjad Shaikh
Volume 2016, Issue 2, Year 2016 Article ID cna-00277, Pages 218-229
Published: 10 November 2016